MathSciNet Relay Station
MathSciNet bibliographic data
MR799796 (86j:58148) 58G25
Brooks, Robert The first eigenvalue in a tower of coverings. Bull. Amer. Math. Soc. (N.S.) 13 (1985), no. 2, 137–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement